MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NERVE STIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC CORPORATION NERVE STIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-5552-1
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Event or Problem Description
The device is always hot to the touch on the skin.It moves and causes severe pain and swelling in my legs.I can barely walk sometimes.The device stopped working.Fda safety report id # (b)(4).

Brand Name
NERVE STIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key12245450
Report NumberMW5102838
Device Sequence Number2871156
Product Code LGW
UDI-Device Identifier08714729907077
UDI-Public0108714729907077
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSC-5552-1
Device Catalogue Number2017-12-09
Device Lot Number552641
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Weight112